# SDR CALA2022030700565

- Difficulty date: March 7, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N37502
- Make and model: Boeing 737-9
- Aircraft serial: 43431
- Aircraft time: 6,031 hours, 2,116 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: NA
- Condition: Inoperative
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AFTR ADVNCNG THRST LVRS 4 T/O..ANTI-SKID INOP LT ILUMN8D..RTO 50 KTS LT NO LNGR ILLUMN8D.. PLACED ON MEL AUTO BRAKE SYS HAS BEEN DEFERRED IN COMPLIANCE PLACED ON MEL AUTO BRAKE SYS HAS BEEN DEFERRED IN COMPLIANCE WITH MEL CARD 32065 OK TO CONTINUE WITH MEL CARD 32065 OK TO CONTINUE. TOMC OK AACU BITE SHOWED PARK BRAKE FAULT, CLEARED AACU WITH NO ACTIVE F AULTS. CYCLED PARKING BRAKES SEVERAL TIMES WITH NO ACTIVE FAULTS ON OMF. REF IFIM 32-42-00-810-865.
